Drisdol User Reviews

Drisdol - User Reviews

Drisdol User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Drisdol sorted by most helpful. Patient Discussions FAQs


Comment from: Dina, 55-64 on Treatment for 1-6 months (Patient) Published: April 04

I have taken my fifth capsule yesterday. I have to take it once a week for 8 weeks than once per month for 6 weeks. So far the side effects I have had is dizziness, sleepiness and whenever I turn my head from side to side it sounds like paper rattling in my head. It sounds strange. I have never experienced anything like this before. Has anyone else had these symptoms?

Related Reading: dizziness

Comment from: liza, 35-44 on Treatment for less than 1 month (Patient) Published: April 16

I was just diagnoised with Vitamin D Deficiency and will be taking 50000 units twice a week. From what I have read from others listed, I am terrified about what the side effects are going to be for me! WOW this is going to be fun!

Comment from: Donna, 45-54 on Treatment for 6 months - 1 year (Patient) Published: July 26

I was taking 50,000 units twice a week for 5 months. I am now taking 50,000 units once a week pluse 1000 units daily. My level has come from 12 to 41 at the 5 month point. My only complaint is that it makes my mouth sore for about 3 days after taking it. A little better since I am not on the higher doses.

Comment from: Delnine, 65-74 on Treatment for less than 1 month (Patient) Published: October 10

Have only been on 50000unt/once a wk for 3 wks. Am pleased with the return of energy,but not pleased at all with the mood change, and lack of concentration. Am thinking about discontinuing because of moods(almost mild paranoia). I did not know I had low Vit. D, had no complaints, found in bloodwork.I do have hypothyroidism and take synthroid, but this has been under control for years. Has anyone else had mood changes with this med? Also some nauseau and increased amt. of urination,. May stop prescription and just take ovc Vit D.

Related Reading: hypothyroidism | synthroid

Comment from: Deceived, 65-74 on Treatment for less than 1 month (Patient) Published: December 17

The doctor assured me that Drisdol Maximum D3 is vitamin D3, or cholecalciferol. IT IS NOT!!!IT IS VITAMIN D2, OR ERGOCALCIFEROL!!! It is made by irradiating mushrooms. Dr. R Vieth, a prominent researcher, has concluded that vitamin D2 should not be regarded as a nutrient suitable for supplementation! I discovered it was D2 when my blood test showed both vitamin D2 and D3. The first person I talked to at the pharmacy where I got the drug told me it was vitamin D3, but I later talked to a pharmacist who agreed it is D2. She said my doctor had prescribed D3 but in doses that was only available as D2, so they called my doctor who said to give me the D2. The pharmacist said it happens frequently that doctors prescribe vitamin D3 in doses only available as D2, and no wonder since the drug company has deceptively named their vitamin D2 "Maximum D3"!! My side effects included abdominal pain and bad anxiety. I am surprised that the FDA would allow such deceptive practice!!

Related Reading: Drisdol | abdominal pain | anxiety

Comment from: Stella, 45-54 on Treatment for 1-6 months (Patient) Published: June 27

I have taken this pill for four weeks now and I feel more energised more alert than I have for over two years. I feel like I have my life back.

Comment from: Nick45, 45-54 Female (Patient) Published: April 10

My initial doses were to take the Rx daily. Oh my goodness. I've been experiencing spasms on the inside of my rib cage. The ribs actually prevented me from rubbing/soothing the spasm. Now, I'm only taking Rx once a month but still experience spasms within my ribs for the following seven to ten days.

Comment from: Dorrie, 55-64 on Treatment for 6 months - 1 year (Patient) Published: January 23

I took this medication for 8 months(once a week for 8 weeks than once a month for 6 months) I started at 14 and went up th 39 during this time. I had a good experience with it and would recommend it to anyone who needs to bring their number up. I am no longer taking it. My doctor says as long as my number stays up I can stay off it.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: March 30

My vitamin D level was a 21 so I was put on 50000 IU's per week for 8 week. After the third week I had diarreha, chills, body aches and then red rash (similiar to a sunburn) on my arms, chest,stomach and legs.

Related Reading: sunburn


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations